# SDR AU960012

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Corroded
- Location: Lg Squat Sw
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR SQUAT SWITCH WIRING CONNECTOR LOCATED AT LH WING DISCONNECT EXCESSIVELY CORRODED AND OVERHEATED - FURTHERINVESTIGATION FOUND RH MLG CONNECTOR AT RH WING DISCONNECT IN A  SIMILAR CONDITION
